# SDR ASOA2013071808719

- Difficulty date: July 14, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N137EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 11,397 hours, 7,333 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Burned
- Location: Bs 691-708
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURN ON SKIN BETWEEN FS 693 - 708, BETWEEN S13-14L.     REPAIRED IAW SRM 51-12-00, 51-21-00.  MAJOR REPAIR IAW GMM 5-3.
